×

Found 136 Documents (Results 1–100)

100
MathJax

Propagation of weak discontinuities of the solutions to the multiple integral variational problems. (English) Zbl 1116.49308

Kleimenov, A. F. (ed.), Problems of control in dynamic systems. Transl. from the Russian. Moscow: Maik Nauka/Interperiodica. Proceedings of the Steklov Institute of Mathematics 2000, Suppl. 2, S113-S124 (2000).
MSC:  49K10 35J20 65M25
PDF BibTeX XML Cite

On the distribution density of the first exit point of a diffusion process from a small neighborhood of its initial position. (English. Russian original) Zbl 1002.60044

Theory Probab. Appl. 45, No. 3, 450-465 (2000); translation from Teor. Veroyatn. Primen. 45, No. 3, 536-554 (2000).
MSC:  60G99 35J25 60J99
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis of some boundary value problems with singular perturbations. (Analiza asimptotică a unor probleme la limită cu perturbaţii singulare.) (Romanian. English summary) Zbl 0990.35002

Bucureşti: Editura Academiei Române. 202 p. (2000).
Reviewer: R.Luca (Iaşi)
PDF BibTeX XML Cite

Strict estimate of the error of numerical solution to the Cauchy problem for a second-order nonlinear differential equation. (English. Russian original) Zbl 0986.65075

Mosc. Univ. Comput. Math. Cybern. 2000, No. 1, 17-23 (2000); translation from Vestn. Mosk. Univ., Ser. XV 2000, No. 1, 16-21 (2000).
PDF BibTeX XML Cite

On the existence of solutions for the abstract differential equations of Sobolev type. (English) Zbl 0995.34052

Cho, Yeol Je (ed.), Differential equations and applications. Proceedings of the international conference on mathematical analysis and applications, Chinju, China, August 3-4, 1998. Huntington, NY: Nova Science Publishers. 245-254 (2000).
MSC:  34G25 35L70
PDF BibTeX XML Cite

A finite-difference method for solving initial-boundary value problems for loaded differential and integro-differential equations. (English. Russian original) Zbl 0990.65091

Differ. Equ. 36, No. 11, 1711-1714 (2000); translation from Differ. Uravn. 36, No. 11, 1560-1562 (2000).
PDF BibTeX XML Cite
Full Text: DOI

The convergence rate of economical iterative methods for stationary problems of mathematical physics. (English. Russian original) Zbl 1003.65120

Differ. Equ. 36, No. 9, 1348-1359 (2000); translation from Differ. Uravn. 36, No. 9, 1220-1229 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Nonstandard finite difference schemes. (English) Zbl 0989.65101

Mickens, Ronald E. (ed.), Applications of nonstandard finite difference schemes. Papers from the minisymposium on nonstandard finite difference schemes: theory and applications, SIAM annual meeting, Atlanta, GA, USA, 1999. Singapore: World Scientific. 1-54 (2000).
PDF BibTeX XML Cite

Identities for orthogonality and applications. (English) Zbl 0989.42009

Elaydi, S. (ed.) et al., Communications in difference equations. Proceedings of the 4th international conference on difference equations, Poznan, Poland, August 27-31, 1998. Amsterdam: Gordon and Breach Science Publishers. 59-71 (2000).
MSC:  42C05
PDF BibTeX XML Cite

Random singular integral and its application. (English) Zbl 0982.35127

Lu, Jian Ke (ed.) et al., Boundary value problems, integral equations and related problems. Proceedings of the 2nd international conference, Beijing and Chengde, China, August 8-14, 1999. Singapore: World Scientific. 191-197 (2000).
MSC:  35R60 47G10
PDF BibTeX XML Cite

Geometric wave equations. Reprint of the 1998 original. (English) Zbl 1051.35500

Courant Lecture Notes in Mathematics 2. New York, NY: Courant Institute of Mathematical Sciences; Providence, RI: American Mathematical Society (AMS) (ISBN 0-9658703-1-6/pbk; 0-8218-2749-9/pbk). xi, 138 p. (2000).
PDF BibTeX XML Cite

Nonlinear d’Alambert equation in the pseudo-Euclidean space \(\mathbb R_{2,n}\) and its solutions. (English. Ukrainian original) Zbl 0984.35040

Ukr. Math. J. 52, No. 6, 940-949 (2000); translation from Ukr. Mat. Zh. 52, No. 6, 820-827 (2000).
PDF BibTeX XML Cite
Full Text: DOI

PDE as a unified subject. Special volume of the journal Geometric and Functional Analysis. (English) Zbl 1002.35002

Alon, N. (ed.) et al., GAFA 2000. Visions in mathematics–Towards 2000. Proceedings of a meeting, Tel Aviv, Israel, August 25-September 3, 1999. Part I. Basel: Birkhäuser, 279-315 (2000).
MSC:  35-02 35L70
PDF BibTeX XML Cite

Strongly continuous semigroups for Sobolev type equations in locally convex spaces. (Russian) Zbl 0970.47028

Kozhanov, A. I. (ed.), Nonclassical equations of mathematical physics. The fourth Siberian congress on applied and industrial mathematics (INPRIM-2000), dedicated to the memory of M. A. Lavrent’ev (1900-1980), Novosibirsk, Russia, June 26-July 1, 2000. Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN. 32-40 (2000).
MSC:  47D06 47A50 47D60 34G10 35M20
PDF BibTeX XML Cite

Discretization of stochastic differential equations. Application to simulation. Stochastic numerical methods for partial differential equations. (English) Zbl 0968.65005

Neittaanmäki, Pekka (ed.) et al., ENUMATH 99. Numerical mathematics and advanced applications. Proceedings of the 3rd European conference, Jyväskylä, Finland, July 26-30, 1999. Singapore: World Scientific. 72-86 (2000).
PDF BibTeX XML Cite

Nonoscillation for second order linear impulsive differential equation with delay. (English) Zbl 0959.34065

Bates, Peter W. (ed.) et al., Differential equations and computational simulations. Proceedings of the international conference, Chengdu, China, June 13-18, 1999. Singapore: World Scientific. 357-360 (2000).
MSC:  34K45 34K11
PDF BibTeX XML Cite

Oscillations of second-order impulsive advanced differential equations. (English) Zbl 0965.34059

Bates, Peter W. (ed.) et al., Differential equations and computational simulations. Proceedings of the international conference, Chengdu, China, June 13-18, 1999. Singapore: World Scientific. 120-125 (2000).
MSC:  34K11 34K45
PDF BibTeX XML Cite

Hopf bifurcation for an ecological mathematical model on microbe populations. (English) Zbl 0959.34038

Bates, Peter W. (ed.) et al., Differential equations and computational simulations. Proceedings of the international conference, Chengdu, China, June 13-18, 1999. Singapore: World Scientific. 104-110 (2000).
MSC:  34C60 92D40 34C23
PDF BibTeX XML Cite

Control theory for partial differential equations: continuous and approximation theories. 2: Abstract hyperbolic-like systems over a finite time horizon. (English) Zbl 0961.93003

Encyclopedia of Mathematics and Its Applications. 75. Cambridge: Cambridge University Press. xxi, p. 645-1067 (2000).
PDF BibTeX XML Cite

Geometric control of waves: Theory, simulations, applications. (English) Zbl 0960.35057

Bermúdez, Alfredo (ed.) et al., Mathematical and numerical aspects of wave propagation. 5th international conference, Santiago de Compostela, Spain, July 10-14, 2000. Philadelphia, PA: SIAM, Society for Industrial and Applied Mathematics. 995-1000 (2000).
MSC:  35L20 93C20
PDF BibTeX XML Cite

Linearisable systems and the Gambier approach. (English) Zbl 0959.39019

Levi, Decio (ed.) et al., SIDE III - Symmetries and integrability of difference equations. Proceedings of the 3rd conference, Sabaudia, Italy, May 16-22, 1998. Providence, RI: American Mathematical Society (AMS). CRM Proc. Lect. Notes. 25, 255-261 (2000).
PDF BibTeX XML Cite
Full Text: arXiv

The operator equation \(AX-X{\mathcal D}^2=-\delta_0\) and second order differential equations in Banach spaces. (English) Zbl 0998.47009

Balakrishnan, A. V. (ed.), Semigroups of operators: theory and applications. Proceedings of the international conference in Newport Beach, CA, USA, December 14-18, 1998. Basel: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 42, 352-363 (2000).
MSC:  47A62 34D05 34L05
PDF BibTeX XML Cite

On initial value problems in the theory of the second-order ordinary differential equations. (English) Zbl 0960.34005

Boiti, M. (ed.) et al., Proceedings of the workshop on nonlinearity, integrability and all that: twenty years after NEEDS ’79, Lecce, Italy, July 1-10, 1999. Singapore: World Scientific. 109-116 (2000).
MSC:  34A12 34A26 34C14
PDF BibTeX XML Cite

Existence and uniqueness of solutions of retarded quasilinear wave equations. (English) Zbl 0974.35127

Ramm, A. G. (ed.) et al., Operator theory and its applications. Proceedings of the international conference, Winnipeg, Canada, October 7-11, 1998. Providence, RI: American Mathematical Society (AMS). Fields Inst. Commun. 25, 473-483 (2000).
MSC:  35R10 35L70 35L10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software